# SDR ASOA201000043

- Difficulty date: January 12, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST RBL18 LT & RT SIDES HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH BOTH FAILED NDT INSP AT WL69 AFT FLANGE RADIUS.   R & R IAW REO 601R-53-41-889.
